# SDR 371PA0044

- Difficulty date: June 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,090 hours, 26,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING INOP.  CLEANED WATER FROM TRACK AND LIGHT RECEPTICALS.  OPS CHECKS NORMAL.
